# SDR AALA202309133308

- Difficulty date: September 8, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N830AN
- Make and model: Boeing 787-9
- Aircraft serial: 40650
- Aircraft time: 22,463 hours, 2,712 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 DOOR EXIT SIGN LOWER AFT INOPERATIVE. REMOVED AND REPLACED L1 DOOR EXIT SIGN LOWER AFT PER DMC-B787-A-33-51-36-00A-520A-A AND DMC-B787-A-33-51-30-00A-720A-A.
